|erratic heart rate & HIV meds
Sep 27, 2005
I'm a 33 year old female. I've been on Combiver and Viramune for about a year and doing well. (non detectable and cd4 of 800.) Lately at night I notice my heart seems to race or even skip beats. Could this be from the meds?
| Response from Dr. Henry
Unlikely but possible. AZT (in Combivir) can occasionally cause a cardiomyopathy. There are a wide range of conditions/factors that can cause the heart to seem to race or skip beats (even stress or caffeine or alcohol). An evaluation/discussion with your HIV provider is recommended. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Red Spots After Touching Blood Sign Of HIV AIDS
- Itchy Skin After Sex With Sex Worker Sign Of HIV AIDS
- Itchy Vagina After Licking Rectum Sign Of HIV AIDS
- Penis Discharge After Vaginal Sex Condom Broke Worried I Have HIV
- Sore Testicles After Sex With Hooker Worried I Have HIV
- How Long Do Hep C Symptoms Take To Occur?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.